Tonight, I want to ask! Last July I was LO an endometriosis cyst. 2waiting then continued tapros. And 2 weeks after my menopause I menstruated. NDo post-LO have to wait 3 months to be able to have sex with my husband?
Good afternoon Yufa.
Endometriosis is a disease of the reproductive system in the form of a growth in the inner lining of the uterine wall (endometrium) outside the uterus. The tissue that grows outside the place that should be thickened before menstruation and will also shed like the lining of the uterine wall during menstruation, causing complaints in the form of excruciating pain during menstruation. Another complaint that can also arise in endometriosis is pain during bowel movements, during BAK, and also during intercourse. In some other endometriosis sufferers, excessive menstrual bleeding or blood in the stool and urine can also occur.
Certain actions such as laparoscopy (LO) or surgery with a larger incision can be an option for endometriosis therapy if hormone therapy is ineffective. Post-laparoscopy, you can have sexual intercourse after the laparoscopic scar has healed (about 1-2 weeks) and you feel more comfortable with your body, and there is no more bleeding from the vagina.
Regarding Tapros, is a drug containing Leuproreline acetate, where leuproreline acetate is an analogue of Gonadotropin Releasing Hormone (GnRH). The mechanism of action of this drug is to suppress the formation of reproductive hormones such as estrogen, progesterone and testosterone, so that it is expected to suppress diseases that are influenced by reproductive hormones, one of which is endometriosis. There is no specific prohibition on having sex while undergoing treatment with Tapros, but this treatment has several side effects such as decreased libido and vaginal dryness which may make you less comfortable. If your doctor recommends delaying pregnancy, then you may need condoms when having intercourse while you are still on this medication. We suggest that you consult further with the obstetrician who handles you about the things you ask, ok?
I hope this helps.
Greetings, dr. Denisa